Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Have vaginal discharge and late period. Had unprotected intercourse. Is this pregnancy?

had unprotected sex adn took the morning after 12 hours later, my period then came a week later, in that time i had intercourse but was protected this time, now have vaginal discharge which i think is a yeast infection 1 month after taking the morning after pill. my period before this had been very strange, and would often come early if i had intercourse. could i be pregnant?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN, Maternal and Fetal Medicine 's  Response
Hi.delayed and scanty periods are a known side effect of the morning after pill.However it would be better to get a urine pregnancy test,now that it has been one month past your last period. It would also be wise to see your doctor for a gynecological examination and cervical cytological smear.That would help diagnose the source and kind of vaginal discharge and help start specific treatment.If you have had repeated yeast infections in the past,a blood sugar test is also advised.Starting contraceptive pills (only after consulting your doctor) is a good idea because of the effective contraception and the many health benefits that pills provide.
Answered: Sat, 27 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor